# SDR EE4Y201706273852

- Difficulty date: June 27, 2017
- Submitted: June 27, 2017
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N692AV
- Make and model: Airbus A321-231
- Aircraft serial: 5936
- Aircraft time: 11,683 hours, 3,888 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5758620002000
- Part serial: TB15936
- Condition: Dented
- Location: Te Flap
- Part time: 11,683 hours, 3,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE INSPECTION, IT WAS FOUND THE LT WING OUTBOARD FLAP P/N D5758620002000, S/N TB15936 LOWER (TAB EQUPPED) SKIN DENTS. IT WAS REPAIRED AS PER REPAIR INSTRUCTIONS DOSSIER 80325174.
